MathSciNet Relay Station
MathSciNet bibliographic data
MR586467 (82c:10049) 10H05 (10H15)
Richards, Ian On the normal density of primes in short intervals. J. Number Theory 12 (1980), no. 3, 378–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement